Alert archive / Michigan / Small Craft Advisories in 2014
Small Craft Advisory 50, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Oct 2, 2014, 4:00 PM EDT. It took effect at Oct 3, 2014, 12:00 AM EDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2014, 4:00 PM EDT (20:00 UTC)
- In effect from
- Oct 3, 2014, 12:00 AM EDT
- Expired
- Oct 4, 2014, 10:00 AM EDT
- In force
- 34 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
055 WHUS73 KAPX 022000 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 400 PM EDT THU OCT 2 2014 LHZ346>349-030400- /O.NEW.KAPX.SC.Y.0050.141003T0400Z-141004T0400Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 400 PM EDT THU OCT 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT FRIDAY NIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
7 follow-up statements
264 WHUS73 KAPX 030201 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1001 PM EDT THU OCT 2 2014 LHZ346>349-031015- /O.CON.KAPX.SC.Y.0050.141003T0400Z-141004T0400Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1001 PM EDT THU OCT 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY NIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
017 WHUS73 KAPX 030843 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 443 AM EDT FRI OCT 3 2014 LMZ323-341-342-344>346-031645- /O.EXB.KAPX.SC.Y.0050.141003T1500Z-141004T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 443 AM EDT FRI OCT 3 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-031645- /O.EXB.KAPX.SC.Y.0050.000000T0000Z-141004T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 443 AM EDT FRI OCT 3 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-031645- /O.EXB.KAPX.SC.Y.0050.141003T1800Z-141004T1200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 443 AM EDT FRI OCT 3 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346>349-031645- /O.EXT.KAPX.SC.Y.0050.000000T0000Z-141004T1200Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 443 AM EDT FRI OCT 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
786 WHUS73 KAPX 031515 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1115 AM EDT FRI OCT 3 2014 LSZ321-322-032315- /O.EXT.KAPX.SC.Y.0050.141003T1515Z-141004T1200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1115 AM EDT FRI OCT 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-342-344>346-032315- /O.CON.KAPX.SC.Y.0050.000000T0000Z-141004T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1115 AM EDT FRI OCT 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-032315- /O.CON.KAPX.SC.Y.0050.000000T0000Z-141004T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1115 AM EDT FRI OCT 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
769 WHUS73 KAPX 032003 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 403 PM EDT FRI OCT 3 2014 LHZ346-LMZ341-032115- /O.CAN.KAPX.SC.Y.0050.000000T0000Z-141004T1200Z/ ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 403 PM EDT FRI OCT 3 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ323-342-344>346-040415- /O.CON.KAPX.SC.Y.0050.000000T0000Z-141004T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 403 PM EDT FRI OCT 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-347>349-040415- /O.CON.KAPX.SC.Y.0050.000000T0000Z-141004T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 403 PM EDT FRI OCT 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-040415- /O.CON.KAPX.SC.Y.0050.000000T0000Z-141004T1200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 403 PM EDT FRI OCT 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
608 WHUS73 KAPX 040203 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1003 PM EDT FRI OCT 3 2014 LMZ323-342-344>346-041015- /O.CON.KAPX.SC.Y.0050.000000T0000Z-141004T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1003 PM EDT FRI OCT 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-347>349-041015- /O.CON.KAPX.SC.Y.0050.000000T0000Z-141004T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1003 PM EDT FRI OCT 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-041015- /O.CON.KAPX.SC.Y.0050.000000T0000Z-141004T1200Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1003 PM EDT FRI OCT 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
738 WHUS73 KAPX 040751 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 351 AM EDT SAT OCT 4 2014 LMZ323-342-344>346-041400- /O.EXT.KAPX.SC.Y.0050.000000T0000Z-141004T1400Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 351 AM EDT SAT OCT 4 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-347>349-041400- /O.EXT.KAPX.SC.Y.0050.000000T0000Z-141004T1400Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 351 AM EDT SAT OCT 4 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-041400- /O.EXT.KAPX.SC.Y.0050.000000T0000Z-141004T1400Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 351 AM EDT SAT OCT 4 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
927 WHUS73 KAPX 040949 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 549 AM EDT SAT OCT 4 2014 LSZ321-322-041100- /O.CAN.KAPX.SC.Y.0050.000000T0000Z-141004T1400Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 549 AM EDT SAT OCT 4 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ323-342-344>346-041400- /O.CON.KAPX.SC.Y.0050.000000T0000Z-141004T1400Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 549 AM EDT SAT OCT 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-347>349-041400- /O.CON.KAPX.SC.Y.0050.000000T0000Z-141004T1400Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 549 AM EDT SAT OCT 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 2, 2:04 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Oct 2, 2:04 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 204 PM EDT THU OCT 2 2014 .SYNOPSIS... ISSUED AT 351 AM EDT THU OCT 2 2014 A STORM SYSTEM WILL ORGANIZE ACROSS THE WESTERN GREAT LAKES TODAY INTO FRIDAY THEN HANG AROUND THROUGH THIS WEEKEND. THIS WILL RESULT IN A PROLONGED PERIOD OF WET AND PROGRESSIVELY COOLER WEATHER...WITH SIGNIFICANT RAINFALL LIKELY TONIGHT INTO FRIDAY. && .UPDATE... ISSUED AT 1126 AM EDT THU OCT 2 2014 SHOWERS CONTINUE ACROSS MUCH OF EASTERN UPPER/NORTHERN LOWER MICHIGAN AT MIDDAY...AND STILL THINK WE WILL SEE A DECREASE IN COVERAGE (BECOMING MORE SCATTERED) AS THE AFTERNOON WEARS ON PARTICULARLY ACROSS WESTERN PORTION OF THE FORECAST AREA. HAVE BEEN SOME ISOLATED LIGHTNING STRIKES EMBEDDED WITHIN THIS AREA OF PRECIPITATION THIS MORNING...BUT MORE OF A NUISANCE THAN ANYTHING ELSE. FORECAST CHANGES MOSTLY SMALL TO ACCOUNT FOR PRECIPITATION EVOLUTION AND TEMPERATURE TRENDS. UPDATE ISSUED AT 642 AM EDT THU OCT 2 2014 MINOR CHANGES TO THE FORECAST. HAVE TWEAKED TIMING JUST A BIT BASED ON RADAR TRENDS. ALSO GETTING A FEW LIGHTNING STRIKES WITH THIS BATCH OF SHOWERS AND SPC MESOANALYSIS REVEALS A MODEST AXIS OF ELEVATED INSTABILITY ACROSS EASTERN WISCONSIN INTO LAKE MICHIGAN. SO...HAVE ADDED ISOLATED THUNDER TO THE WESTERN HALF OF THE CWA THIS MORNING. && .SHORT TERM...(TODAY THROUGH TONIGHT) ISSUED AT 351 AM EDT THU OCT 2 2014 ...RAINY END OF WEEK... OVERVIEW: WELL WE FINALLY MANAGED TO BREAK OUT OF THE STRATUS AND FOG OVER A GOOD PART OF THE CWA (PARTICULARLY NW LOWER) LATE WEDNESDAY AFTERNOON INTO THE EVENING. EASTERN UPPER AND PARTS OF NE LOWER MICHIGAN WERE NOT SO LUCKY. HOWEVER...SOME STRATUS/FOG HAS BEEN ABLE TO REDEVELOP ACROSS PARTS OF NRN LOWER MICHIGAN OVERNIGHT WITHIN THE STRENGTHENING SE FLOW. ON THE LARGE SCALE...BROAD UPPER TROUGHINESS ENCOMPASSES MUCH OF THE WESTERN AND CENTRAL CONUS...DOWNSTREAM OF SHARP RIDGING IN THE EASTERN PACIFIC/WEST COAST. ONE SHORT WAVE/SFC LOW PRESSURE AND SMALL UPPER JET CORE CURRENTLY RUNNING UP THROUGH ONTARIO WITH TRAILING COLD/OCCLUDED FRONT ANOTHER STRONG SHORT WAVE IS CURRENTLY ROTATING AROUND THE TROUGH AXIS THROUGH THE 4-CORNERS AREA WITH ANOTHER ASSOCIATED STRONG UPPER JET STREAK STRETCHING UP INTO THE MIDWEST/LOWER LAKES. FINALLY...ONE MORE STRONG PIECE OF ENERGY IS DIVING OUT OF SOUTHWEST CANADA TOWARD THE NRN CONUS. THESE TWO WAVES ARE STILL ON TRACK TO PHASE AND CARVE OUT A BIG UPPER TROUGH OVER THE GREAT LAKES HEADING INTO THE WEEKEND. TODAY...LOTS OF STUFF ALREADY HAPPENING ACROSS THE MIDWEST AND GREAT LAKES. SEVERAL THUNDERSTORM COMPLEXES UNDERWAY FROM OKLAHOMA INTO MISSOURI AND ILLINOIS...ALONG EASTERN SIDE OF DEVELOPING LOW PRESSURE WHERE STRONGEST PORTION OF THE LOW LEVEL JET AND MOISTURE TRANSPORT IS OCCURRING. NOTHING LIKE THAT UP THIS WAY. BUT WE DO HAVE A MODEST THETA-E AXIS/CORRIDOR OF WARM ADVECTION FORCING AND BAND OF SHOWERS EASING INTO THE WESTERN PART OF THE CWA WELL OUT AHEAD OF THE FRONT. PRECIP COVERAGE HAD NOT BEEN THAT IMPRESSIVE EARLIER IN THE NIGHT. HOWEVER...AXIS OF RAINFALL HAS BEEN STEADILY EXPANDING OVER THE LAST COUPLE OF HOURS WITH THE NOSE OF THE UPPER JET CORE STARTING TO PUNCH UP INTO NRN MICHIGAN. SO...WILL MAINTAIN INHERITED CATEGORICAL POPS FOR THE MORNING HOURS ACROSS THE WESTERN AND CENTRAL PART OF THE CWA. JUST HOW FAR EAST PRECIP GETS TODAY IS STILL A BIT UNCERTAIN. STRONGER FORCING LIFTS ON UP INTO CANADA BY AFTERNOON AND SHOWERS MAY LARGELY DWINDLE AWAY BEFORE REACHING THE LAKE HURON SHORELINE. WILL KEEP POPS CHANCY ACROSS THE FAR EASTERN COUNTIES AT THIS POINT AND SEE HOW IT GOES. TONIGHT...FORECAST LOOKING STRAIGHTFORWARD FOR A CHANGE. FOUR CORNERS SHORT WAVE EXPECTED TO QUICKLY SWING UP INTO THE MIDWEST OVERNIGHT...WHILE UPPER LEVEL TROUGH BEGINS TO GET CARVED OUT ACROSS THE PLAINS INTO THE WESTERN GREAT LAKES. ATTENDING SFC LOW DEEPENS AND LIFTS UP INTO THE WESTERN GREAT LAKES BY MORNING. STILL EXPECT A NICE SLUG OF RAINFALL TO DEVELOP LATER THIS AFTERNOON AND NOSE UP INTO NRN MICHIGAN DURING THE COURSE OF THE NIGHT. FLAT OUT 100 POPS STILL WARRANTED WITH A GOOD AMOUNT OF RAINFALL (HALF TO ONE INCH) A GOOD BET ACROSS THE WESTERN HALF OF THE CWA BY MORNING...QUARTER TO HALF AN INCH FOR AREAS EAST. THUNDER...NOT TERRIBLY IMPRESSED. BUT GIVEN SUCH A STRONG DYNAMIC SYSTEM AND AXIS OF REDUCED STABILITY ALOFT (NEGATIVE SHOWALTER INDICES) FORECAST TO SLIDE UP INTO THE REGION...WILL CERTAINLY KEEP THUNDER IN THE FORECAST. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 351 AM EDT THU OCT 2 2014 ...GET READY FOR LOTS OF UNSETTLED WEATHER... HIGH IMPACT WEATHER POSSIBILITIES: POSSIBLE GALE FORCE WIND GUSTS LATE FRIDAY NIGHT INTO SATURDAY. MODELS CONTINUE TO CARVE OUT A DEEP UPPER LEVEL TROUGH ACROSS THE GREAT LAKES FRIDAY INTO THE WEEKEND...WHICH WILL LIKELY LINGER INTO AT LEAST THE BEGINNING OF NEXT WEEK AS WELL. HECK THIS TROUGH MAY END HANGING AROUND RIGHT INTO THE MIDDLE OF NEXT WEEK WHICH WOULD NOT BE MUCH OF A SURPRISE GIVEN OUR PERSIST COOL PATTERN OVER THE LAST YEAR. AS FAR AS THE DETAILS GO...A FAIRLY DEEP AREA OF LOW PRESSURE WILL RAMP UP OVER THE AREA OR JUST TO OUR NORTH FRIDAY INTO FRIDAY NIGHT BRINGING RAINY AND WINDY WEATHER FOLLOWED BY VERY CHILLY AND BRISK WEATHER OVER THE WEEKEND WITH LAKE EFFECT/ENHANCED RAIN SHOWERS. LOCALIZED HEAVY RAINFALL IS EXPECTED FRIDAY WITH SOME SPOTS SEEING UPWARDS OF AN INCH OR MORE. LINGERING SHOWERS FRIDAY NIGHT INTO SATURDAY AS ENERGY PIVOTS AROUND THE PARENT TROUGH CENTERED OFF TO OUR NORTH. IT WILL THEN TURN COLD ENOUGH ALOFT SATURDAY NIGHT (-2 TO -5 C AT 850 MB) THAT A FEW WET SNOW FLAKES MAY MIX IN WITH THE RAIN ACROSS THE HIGHER TERRAIN OF NORTHERN LOWER AND IN EASTERN UPPER. SO DESPITE MODEL SOUNDINGS CONTINUING TO INSIST FAIRLY DEEP MELTING DEPTHS OF NEAR 3000 FEET WILL KEEP IN CURRENT FORECAST OF THE CHANCE FOR SOME WET SNOW FLAKES (AS CAN NOT RULE IT OUT) AND MODELS INDICATE THAT A CLOSED UPPER LEVEL LOW IS CENTERED ACROSS THE REGION AT 12Z SUNDAY. IT THEN LOOKS LIKE A VERY SLOW MODERATING PROCESS IS LIKELY BY THE MIDDLE OF NEXT WEEK WITH THE TROUGH FLATTENING OUT WITH TIME. OVERALL WILL CONTINUE TO BE GENERALLY UNDER GUIDANCE TEMPERATURES THROUGH THE PERIOD (ESPECIALLY DURING THE DAY). HIGHS MAY THE 60 MARK FRIDAY BEFORE DROPPING OFF IN THE AFTERNOON BEHIND A SURFACE COLD FRONT. IT STILL LOOKS LIKE MOST SPOTS WILL BE STUCK IN THE 40S TO THE LOWER 50S FOR BOTH SATURDAY AND SUNDAY (WHICH IS A GOOD 15 DEGREES OR SO BELOW AVERAGE FOR THE DATE). HIGHS MAINLY IN THE 50S MONDAY AND TUESDAY...THOUGH COULD SEE A FEW SPOTS NOT MAKING IT OUT OF THE UPPER 40S MONDAY. HIGHS WEDNESDAY MAY FINALLY MODERATE THROUGH THE 50S WITH A SOME SPOTS EVEN MAKING IT INTO THE LOWER 60S IF THEY ARE LUCKY. LOWS IN THE 30S TO LOWER 40S THROUGH THE ENTIRE PERIOD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 200 PM EDT THU OCT 2 2014 INITIAL BATCH OF RAIN WILL MOVE OUT OF THE AREA BY LATE AFTERNOON... WITH MORE RAIN EXPECTED THIS EVENING THROUGH FRIDAY MORNING. MIX OF IFR/MVFR CONDITIONS TO START...EXPECTED TO IMPROVE TO VFR AS RAIN MOVES OUT...THEN DETERIORATE ONCE AGAIN AS NEXT AREA OF RAIN ARRIVES THIS EVENING (LIKELY DROPPING BACK TO IFR). && .MARINE... ISSUED AT 554 AM EDT THU OCT 2 2014 SOUTHEAST TO SOUTH WINDS WILL INCREASE THROUGH TODAY ALTHOUGH WINDS/WAVES WILL REMAIN BELOW SMALL CRAFT ADVISORY CONDITIONS THROUGH THE DAYTIME HOURS. LOW PRESSURE SWINGS UP THROUGH THE WESTERN GREAT LAKES TONIGHT THROUGH FRIDAY ACCOMPANIED BY SOUTHERLY WINDS GUSTING TO AROUND 25 KNOTS. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR MANY (IF NOT ALL) NEARSHORE AREAS TONIGHT THROUGH FRIDAY. LATER FRIDAY...COLD FRONT WILL SWING THROUGH THE REGION TURNING WINDS INTO THE WEST. SOME GALE FORCE GUSTS ARE POSSIBLE AFTER THE FRONT PASSES FRIDAY AFTERNOON. BUT RIGHT NOW...IT DOES NOT APPEAR THAT GALE FORCE GUSTS WILL BE COMMON OR PERSISTENT. THUS...HAVE NOT ISSUED ANY GALE WATCHES AT THIS POINT. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...JPB SYNOPSIS...AS SHORT TERM...ADAM LONG TERM...AS MARINE...ADAM
Hazardous weather outlook, Oct 2, 11:28 AM EDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1128 AM EDT THU OCT 2 2014 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 031015- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1128 AM EDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN UPPER AND NORTHERN LOWER MICHIGAN TONIGHT. SEVERE WEATHER IS NOT EXPECTED. LOCALIZED HEAVY RAINFALL IS EXPECTED ACROSS MUCH OF NORTHERN MICHIGAN TONIGHT. SOME RISES ARE POSSIBLE ON AREAS STREAM AND RIVERS...THOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LOCALIZED HEAVY RAINFALL WILL CONTINUE ACROSS MUCH OF NORTHERN MICHIGAN THROUGH FRIDAY. SOME RISES ARE POSSIBLE ON AREAS STREAM AND RIVERS...THOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED. GALE FORCE WINDS AND WATERSPOUTS ARE POSSIBLE ON THE GREAT LAKES FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER... SPOTTERS ARE STRONGLY ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE WEEKEND. REPORTS CAN ALWAYS BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. JPB
Nearby
Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.